BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
A combinatorial approach to the orthogonality on critical orbital sets

Participants in the publication
J.A. Dias da Silva (Author)
Dep. Matemática
Maria M. Torres (Author)

Scope
International

Refereeing
Yes

Date of Publication
2006

Where published
LINEAR ALGEBRA AND ITS APPLICATIONS

Publication Identifiers
ISSN - 0024-3795

Publisher
Elsevier BV

Volume
414
Number
2-3

Starting page
474
Last page
491

Document Identifiers
DOI - https://doi.org/10.1016/j.laa.2005.10.030


Export

APA
J.A. Dias da Silva, Maria M. Torres, (2006). A combinatorial approach to the orthogonality on critical orbital sets. LINEAR ALGEBRA AND ITS APPLICATIONS, 414, 474-491. ISSN 0024-3795. eISSN .

IEEE
J.A. Dias da Silva, Maria M. Torres, "A combinatorial approach to the orthogonality on critical orbital sets" in LINEAR ALGEBRA AND ITS APPLICATIONS, vol. 414, pp. 474-491, 2006. 10.1016/j.laa.2005.10.030

BIBTEX
@article{14517, author = {J.A. Dias da Silva and Maria M. Torres}, title = {A combinatorial approach to the orthogonality on critical orbital sets}, journal = {LINEAR ALGEBRA AND ITS APPLICATIONS}, year = 2006, pages = {474-491}, volume = 414 }